About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 494781, 7 pages
http://dx.doi.org/10.1155/2014/494781
Research Article

Approximate Quadratic-Additive Mappings in Fuzzy Normed Spaces

1Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea
2Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 11 March 2014; Revised 9 May 2014; Accepted 16 May 2014; Published 26 May 2014

Academic Editor: Dorian Popa

Copyright © 2014 Ick-Soon Chang and Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 4, 2003. View at Zentralblatt MATH · View at MathSciNet
  6. L. Cǎdariu and V. Radu, “Fixed points and the stability of quadratic functional equations,” Analele Universităţii de Vest din Timişoara. Seria Matematică-Informatică, vol. 41, no. 1, pp. 25–48, 2003. View at Zentralblatt MATH · View at MathSciNet
  7. L. Cǎdariu and V. Radu, “On the stability of the Cauchy functional equation: a fixed point approach,” Grazer Mathematische Berichte, vol. 346, pp. 43–52, 2004.
  8. A. K. Katsaras, “Fuzzy topological vector spaces II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Zentralblatt MATH · View at MathSciNet
  10. S. C. Cheng and J. N. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994. View at Zentralblatt MATH · View at MathSciNet
  11. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Zentralblatt MATH · View at MathSciNet
  12. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161–177, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. L. Cădariu and V. Radu, “Fixed points and generalized stability for functional equations in abstract spaces,” Journal of Mathematical Inequalities, vol. 3, no. 3, pp. 463–473, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Cădariu and V. Radu, “Fixed points and stability for functional equations in probabilistic metric and random normed spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 589143, 2009. View at Zentralblatt MATH · View at MathSciNet
  16. D. Miheţ, “The probabilistic stability for a functional equation in a single variable,” Acta Mathematica Hungarica, vol. 123, no. 3, pp. 249–256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. D. Miheţ, “The fixed point method for fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1663–1667, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. D. Miheţ, “The stability of the additive Cauchy functional equation in non-Archimedean fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 161, no. 16, pp. 2206–2212, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. A. K. Mirmostafaee and M. S. Moslehian, “Stability of additive mappings in non-Archimedean fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1643–1652, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Y.-H. Lee, “On the quadratic additive type functional equations,” International Journal of Mathematical Analysis, vol. 7, no. 37—40, pp. 1935–1948, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. J. B. Diaz and B. Margolis, “A fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. I. A. Rus, Principles and Applications of Fixed Point Theory, 1979, C.-N. Dacia, Eds., 1979 (Romanian).
  25. D. Miheţ and C. Zaharia, “Probabilistic (quasi)metric versions for a stability result of Baker,” Abstract and Applied Analysis, vol. 2012, Article ID 269701, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet